Research ArticleOpen accessIn the abstractAverage Mutual Information Analysis of Multiple Input and Multiple Output System with Multihop Relaying in Wireless Communication SystemC. Poongodi, A. ShanmugamAmerican Journal of Applied Sciences, Vol. 9, Issue 10 · 25 Aug 2012 · 7,556 accessesView PDFCite
86 results for “Asymptotic”
Set a search alertResearch ArticleOpen accessIn the abstractRehabilitation of a Human Arm Supported by a Robotic Manipulator: A Position/Force Cooperative ControlHaifa Mehdi, Olfa BoubakerJournal of Computer Science, Vol. 6, Issue 8 · 31 Aug 2010 · 7,459 accessesView PDFCite
Research ArticleOpen accessIn the abstractApproximate Solutions of a Higher Order MHD Flow of a Uniformly Stretched Vertical Permeable Surface in the Presence of Heat Generation/Absorption which Resulted from a Quadratic ReactionO. K. KorikoJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,451 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Coupled Mathematical Model for a Temperature Dependant Blood Perfusion in Heterogeneous Biological Tissues during Microwave HeatingE. A. Adebile, B. N. Akintewe, K. M. OwolabiAmerican Journal of Applied Sciences, Vol. 7, Issue 5 · 31 May 2010 · 6,580 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Extension of Yoshida, Imoto, Higuchi and Miyano ResultB. OnoghojobiJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,802 accessesView PDFCite
Research ArticleOpen accessIn the abstractRanking of Simultaneous Equation Techniques to Small Sample Properties and Correlated Random DeviatesA. A. Adepoju, J. O. OlaomiJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,598 accessesView PDFCite
Research ArticleOpen accessIn the abstractGravity Assist and Scattering off AGB Stars off Molecular CloudsAhmad Hashem AbdelhadiAmerican Journal of Applied Sciences, Vol. 6, Issue 4 · 30 Apr 2009 · 7,423 accessesView PDFCite
Research ArticleOpen accessIn the abstractPower Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential FactorE.A. Adebile, O.K. Koriko, U.S. IdiongJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,855 accessesView PDFCite
Research ArticleOpen accessIn the abstractNonparametric Analysis on System Availability: Confidence Bound and Power FunctionJau-Chuan Ke, Yunn-Kuang ChuJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,696 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Permutation Algorithm for Paired Observations: The Challenge of R. A. FisherJ. I. Odiase, S. M. OgbonmwanJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,873 accessesView PDFCite